# SDR CHQA200800192

- Difficulty date: October 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 17,467 hours, 14,515 cycles
- Engine: Ge CF343B1
- Engine time: 17,467 hours, 14,513 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 0214
- Condition: No Test
- Location: Cargo Bay
- Part time: 18,940 hours, 15,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5730, IAH TO BTR.  DURING DESCENT AT FL230 THE FLIGHT CREW RECEIVED A SMOKE CARGO MESSAGE AND AURAL WARNING ON EICAS.  THE QRH WAS FOLLOWED AND THE AIRCRAFT LANDED WITH OUT INCIDENT IN BTR.  THERE WAS NO SMOKE OR ODOR REPORTED.  MAINTENANCE INSPECTED THE CARGO COMPARTMENT WITH NO SIGNS OF SMOKE OR FIRE FOUND AND TROUBLESHOT THE SYSTEM AND FOUND THAT BOTH CARGO SMOKE DETECTORS WOULD NOT TEST.  BOTH SMOKE DETECTORS WERE REPLACED AND THE SYSTEM OPS CHECKED GOOD.
